# SDR MASA200600567

- Difficulty date: February 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 18,196 hours, 13,684 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6428 PHX - INBD GROUND SPOILER STATUS MESSAGE WITH FLIGHT SPOILER CAUTION MESSAGE.  MX RESET.  OPS CHECK NORMAL.
